# SDR USAA011261

- Difficulty date: September 8, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 48,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 4 FEET BY 2 INCHES, STATION 328, BL 0 RIGHT TO SERVICE DOOR.  FABRICATED AND INSTALLED T-CAP.  (M)
